# SDR REXA2012052300766

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 22,135 hours, 19,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT ROW 10 INOP.  RE-SECURED EMERGENCY LIGHT STRIP AT ROW 10 IAW CRJ AMM 33-50-00, OPS CHECK GOOD.  OK FOR SERVICE.
